# SDR ABXA030042

- Difficulty date: January 10, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 55,605 hours, 52,295 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59149985516
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD NOSE LANDING GEAR DOOR EXTERIOR SKIN WAS CORRODED AROUND AFT DOUBLER. REPLACED RT NOSE LANDING GEAR DOOR IAW DC-9 MM 32-22-01-2.
